# SDR SIMA20241231003

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N256NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000665
- Aircraft time: 19,762 hours, 13,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIP SEAT 3D SEAT 4DF INOPERATIVE RAR EMERGENCY PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. OPC GOOD. NO FURTHER DEFECTS NOTED.
